# SDR AWXA9900069

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

EMERGENCY LANDING, INFLIGHT RIGHT WING FUEL LEAK.  NON REV PILOT REPORTED FLUID LEAK ON RT WING UNDETERMINED QTY, TYPE, AND SOURCE.  CAPTAIN INITIATED AN EMERGENCY LANDING. REMOVED AND REPLACED UPPER PANEL ON WING JUST AFT OF PYLON, LEAK CK GOOD, NO LEAKS.
